# SDR FDEA201512284095

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Chafed
- Location: Bs 1165-1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1165 - 1170, RBL 45.5, SEAT TRACK FOUND CHAFED.  REMOVED & FOUND OUT OF LIMITS IAW SRM 53-00-52 ALLOWABLE DAMAGE 1 REV 116, MEASURED LIP DISTANCE 0.49".  SEAT TRACK, BETWEEN STATION 1075 - 1180, RBL 45.5 R & R WITH NEWLY FABRICATED SEAT TRACK IAW DWG 144N5001 SHT 3 REV A.  FABRICATED SEAT TRACK IAW DWG 144N5021 SHT REV A PART 1 OF EA F-5310-T0323627A.  THREE EACH EXTRA FASTENER HOLES FOUND PICKED UP ON EXISTING FLOORBEAM HORIZONTAL FLANGE AT STATION 1100, 1120 & 1140 COMPLIED WITH.  REPAIR CLASSIFIED AS MAJOR.
